On the Invertibility of Motives of Affine Quadrics
Tom BachmannMathematisches Institut, Ludwig-Maximilians-Universität München, Theresienstr. 39, 80333 München, Germany
We show that the reduced motive of a smooth affine quadric is invertible as an object of the triangulated category of motives (where is a perfect field of exponential characteristic ). We also establish a motivic version of the conjectures of Po Hu on products of certain affine Pfister quadrics. Both of these results are obtained by studying a novel conservative functor on (a subcategory of) , the construction of which constitutes the main part of this work.
Cite this article
Tom Bachmann, On the Invertibility of Motives of Affine Quadrics. Doc. Math. 22 (2017), pp. 363–395DOI 10.4171/DM/568